Globalizing locally compact local groups

Lou van den Dries, Isaac Goldbring

Research output: Contribution to journalArticle

Abstract

Every locally compact local group is locally isomorphic to a topological group.

Original languageEnglish (US)
Pages (from-to)519-524
Number of pages6
JournalJournal of Lie Theory
Volume20
Issue number3
StatePublished - 2010

Fingerprint

Topological group
Locally Compact
Isomorphic

Keywords

  • Globalizable local groups
  • Locally compact local groups

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Globalizing locally compact local groups. / van den Dries, Lou; Goldbring, Isaac.

In: Journal of Lie Theory, Vol. 20, No. 3, 2010, p. 519-524.

Research output: Contribution to journalArticle

van den Dries, L & Goldbring, I 2010, 'Globalizing locally compact local groups', Journal of Lie Theory, vol. 20, no. 3, pp. 519-524.
van den Dries, Lou ; Goldbring, Isaac. / Globalizing locally compact local groups. In: Journal of Lie Theory. 2010 ; Vol. 20, No. 3. pp. 519-524.
@article{b7126305884c4fd58b1ef54c50faad09,
title = "Globalizing locally compact local groups",
abstract = "Every locally compact local group is locally isomorphic to a topological group.",
keywords = "Globalizable local groups, Locally compact local groups",
author = "{van den Dries}, Lou and Isaac Goldbring",
year = "2010",
language = "English (US)",
volume = "20",
pages = "519--524",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "3",

}

TY - JOUR

T1 - Globalizing locally compact local groups

AU - van den Dries, Lou

AU - Goldbring, Isaac

PY - 2010

Y1 - 2010

N2 - Every locally compact local group is locally isomorphic to a topological group.

AB - Every locally compact local group is locally isomorphic to a topological group.

KW - Globalizable local groups

KW - Locally compact local groups

UR - http://www.scopus.com/inward/record.url?scp=78249270126&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78249270126&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:78249270126

VL - 20

SP - 519

EP - 524

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 3

ER -